# SDR IPXA2025101988628

- Difficulty date: October 10, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 37,428 hours, 13,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 44854
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY PACK CAPACITY TEST FAILED.  IAW AMM 33-51-07-022-001, 33-51-07-422-012, REV.146  REPLACED BATTERY PACK.
